# SDR SWAA031271

- Difficulty date: June 5, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 52,950 hours, 50,690 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND BS 1016 BULKHEAD CRACKED AT STR 7L.  REPAIRED BULKHEAD PER SRM.
